# SDR SWAA030258

- Difficulty date: February 2, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 51,835 hours, 49,818 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND TIE CLIPS CRACKED (2 EA) AT STR 4L, BS 727B AND BS 807.  REMOVED AND REPLACED TIE CLIPS PER SRM.
